| Catalog Number |
SRL-350 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported per customer portal right side "prominent infolding" and "rupture".Device remains implanted.
Event or Problem Description
Healthcare professional reported per customer portal right side "prominent infolding" and "rupture".Device has been explanted and replaced.
Additional Manufacturer Narrative
Correction to g.3.Aware date of supplemental medwatch #2.Aware date should have been listed as (b)(6) 2025.Device evaluation: based on the product analysis performed, the assessments of the complaints are: rupture: observed an opening assessed as fold flaw opening.Crease / folding of implant: observed.As per the investigation procedures, non-penetrating nicks were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d6a, d9, h3, h6, h11.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: b.5., d.4., d.6b., h.6.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported per customer portal right side "prominent infolding" and "rupture".The device has been explanted.
Additional Manufacturer Narrative